Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18794


Title: Quenching problem in some semilinear wave equations
Authors: 李明融
Li,Mengrong
白仁德
Pai, Jente
Contributors: 應數系
Keywords: Wave equation;blow-up;estimate
Date: 2008-07
Issue Date: 2008-12-24 13:35:59 (UTC+8)
Abstract: This article proves a quenching result of the solutions for some semi-linear wave equations.
Relation: ACTA MATHEMATICA SCIENTIA, 28(3), 523-529
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/S0252-9602(08)60054-5
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
523-529.pdf159KbAdobe PDF1073View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing